# SDR UIEA2021092702131

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,954 hours, 22,975 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Aft Equip Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES AFT EQ FAN 1 & AFT EQ FAN 2( FLIGHT CREW FOUND FWD & AFT CARGO FIRE ARM SWITCHES DEPRESSED. CYCLED SWITCHES. NO MESSAGES PRESENT AT THIS TIME, DONE IAW B767 AMM 26-19-00. )
